Analysis of seepage pressure in dual-porosity reservoir under elastic boundary

S.C. Li, M. Zhou, P.S. Zheng, X.X. Dong, Q.M. Gui

Abstract


In view of the large limitations of the dual-porosity media seepage model established in the early study, the elastic external boundary condition is newly presented in this paper, which can treats the idealized assumption (external boundary constant pressure, closed, infinite) in traditional model as a special case. Based on it, with considering the influence of well-bore storage, skin factors and external boundary radius on reservoir, an unstable seepage model under the elastic boundary is established first. then, the Laplace space solution of seepage model is obtained by using Laplace transform and similar structure theory in turn. Subsequently, by using Stehfest inversion transformation and the corresponding mapping software, the type curves are drawn, and the impacts of the main parameters on them are analyzed. The results indicate that the elastic coefficient has negative affect on the asymptotic rate of the type curve; And the type curves determined by different external boundary radii deviate during the later period of flow; Further more, the elastic coefficient affects the migration trajectory of the curves. Numerical simulation further verifies the scientificalness of introducing elastic external boundary conditions. The model established in this paper and the corresponding data analysis provide a more solid theoretical basis for the scientific analysis of the influence of reservoir parameters on reservoir pressure, and provide a new idea for the design and improvement of related well testing software.

Full Text: PDF

Published: 2019-12-26

How to Cite this Article:

S.C. Li, M. Zhou, P.S. Zheng, X.X. Dong, Q.M. Gui, Analysis of seepage pressure in dual-porosity reservoir under elastic boundary, J. Math. Comput. Sci., 10 (2020), 316-338

Copyright © 2020 S.C. Li, M. Zhou, P.S. Zheng, X.X. Dong, Q.M. Gui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS